MAUDE Adverse Event Report: COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G12242
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: (b)(6).H3 -device evaluation anticipated but not yet begun.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, during a thoracic endovascular aortic repair (tevar) procedure with left subclavian artery (sca) plug placement, the hemostasis valve of a flexor raabe guiding sheath was found to be broken.A section of the device did not remain inside the patient's body.The patient did not experience any adverse effects or require any additional procedures due to this occurrence.Additional information has been requested.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Additional information: b5, d9, h3: device evaluated by mfg - device evaluation has begun; however, a conclusion is not yet available.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information received 30jan2026.The sheath hub separation was noted upon opening the packaging, prior to use.

Brand Name
FLEXOR RAABE GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24055961
Report Number1820334-2026-00036
Device Sequence Number13225679
Product Code DYB
UDI-Device Identifier00827002122420
UDI-Public(01)00827002122420(17)271108(10)16333034
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K142829
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG12242
Device Catalogue NumberKCFW-8.0-38-55-RB-RAABE
Device Lot Number16333034
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer01/30/2026
05/01/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date02/06/2026
05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale